# SDR 9WGA202502150002

- Difficulty date: January 19, 2025
- Submitted: February 15, 2025
- Operation: Air carrier
- Aircraft: N804SN
- Make and model: Doug MD-11F
- Aircraft serial: 48804
- Aircraft time: 70,217 hours, 13,033 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STIFFENER CRACKED ON L/H SIDE AT STA.1841.  REMOVED AND REPLACED CRACK STIFFENER IN AFT CARGO STA 1841 IAW MD-11 SRM 51-33-01.
